# SDR SWIA202054097

- Difficulty date: October 20, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL IS CORRODED AROUND THE SCREW HOLES FS 1000.00-FS 1047.00, MARKED.  C-CHECK RO 11/16/2020.  REMOVED AND REPLACED AFT BAGGAGE BAY DOOR SILL, REF-CRJ-700 SRM CRJ 700 AMM & DWG MM670-35805 REV F.  LEAK CHECK GOOD.
